»
search

Tatoeba needs help to re-design the website to be mobile-friendly! If you have experience in UI/UX design, please contact Trang at trang@tatoeba.org.

We are also continuously looking for developers. If you are interested to contribute to a non-profit open source project, please read our guide on how to join the dev team.

Thank you!

Logs

  • date unknown
The effects of the medicine were wearing off.
  • date unknown
linked to #79491
linked to #1340893
unlinked from #1340893
linked to #1911443
linked to #1340893
linked to #5156006

Sentence #324228

eng
The effects of the medicine were wearing off.
You cannot translate sentences because you did not add any language in your profile.
Add a language
deu
Die Wirkung der Medizin nahm allmählich ab.
jpn
薬の効き目がだんだんなくなってきた。
ron
Efectele doctoriei se atenuau.
tur
İlacın etkileri yavaş yavaş azalıyordu.
pol
Efekty działania leku stopniowo słabły.
spa
Los efectos de la medicina desaparecieron de poco a poco.

Comments

There are no comments for now.